MAUDE Adverse Event Report: UNOMEDICAL UM-D AUTOSOFT 90; UNO INSET II 60/6 GREY TCAP 10PK INT

UNOMEDICAL UM-D AUTOSOFT 90; UNO INSET II 60/6 GREY TCAP 10PK INT
Model Number 1000289
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states it was reported that the patient faced an infusion set tubing kinked event on (b)(6)2024 at the t-lock connector.Blood glucose level was displayed high at the time of the event.Therefore, patient took correction injection via multiple daily injection (mdi) for the treatment.Patient changed trusteel infusion set only and resumed insulin.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted model number, serial number, primary unique device identifier (udi) number under d4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the information in this complaint 2091558 has been evaluated evaluated for the malfunction code tubing is damaged (e.G., kinked, deformed, twisted, collapsed, or pinched).The batch 5257678 in question was manufactured at the reynosa site.Complaint investigations.The evaluation could not be completed, as the lot had surpassed its expiration date at the time of analysis.Consequently, testing was not feasible under standard quality procedures.Device history record (dhr) review: packing the lot 5257678 was manufactured according to the work instruction (wi) version 73 and packaging in the multivac 10, on 07/nov/2018, with a total of (b)(4) units.Gluing of tubing the lot 5258627 was manufactured according to the wi version 32 in the gluing of tubing in the machine sc05 & sc06, on 04/nov/2018, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 09/jun/2025 against malfunction code tubing is damaged (e.G., kinked, deformed, twisted, collapsed, or pinched) and lot 5257678 and no other complaint has been registered in database for the same lot 5257678 and malfunction code.Conclusion summary of the related event: as a result of the following: no harm , dhr review revealed no anomalies or findings, no non-conformance (nc) raised during production, no other complaint received on the lot in question and malfunction code.No further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
AUTOSOFT 90
Common Device Name
UNO INSET II 60/6 GREY TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps. 88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21122164
Report Number3003442380-2024-36689
Device Sequence Number7680228
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2021
Device Model Number1000289
Device Lot Number5257678
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age16 YR
Patient SexMale